Variational inequalities in the theory of shallow shells
Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 673-679
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_4_a16,
author = {A. M. Khludnev},
title = {Variational inequalities in the theory of shallow shells},
journal = {Differencialʹnye uravneni\^a},
pages = {673--679},
year = {1983},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_4_a16/}
}
A. M. Khludnev. Variational inequalities in the theory of shallow shells. Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 673-679. http://geodesic.mathdoc.fr/item/DE_1983_19_4_a16/